# SDR COMA0770077

- Difficulty date: December 8, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 11,746 hours, 8,542 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5250 - NOSE WHEEL STEERING INOP.  PERFORMED RESET OF NWS SYSTEM.  OPS CHECK GOOD.
